A Continuous Trust-Region-Type Method for Solving Nonlinear Semidefinite Complementarity Problem
Ying Ji,
Tienan Wang and
Yijun Li
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
We propose a new method to solve nonlinear semidefinite complementarity problem by combining a continuous method and a trust-region-type method. At every iteration, we need to calculate a second-order cone subproblem. We show the well-definedness of the method. The global convergent result is established.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/589731.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/589731.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:589731
DOI: 10.1155/2014/589731
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().